# SDR MWEA060122

- Difficulty date: June 27, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RIGHT BUTT LINE 44, REQUIRES REPLACEMENT FROM STATION 1145 -1222, DUE TO SEAT TRACK NICKED BLENDED BEYOND LIMITS.  FABRICATED AND INSTALLED SEAT TRACK
